| Model Number |
72290007 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that the wired foot pedal was not working.No case involved.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
Additional Manufacturer Narrative
H10: h6: the reported device, intended for use in treatment, was received for evaluation.There was a relationship found between the returned device and the reported incident.A review of the device history records show there are no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.A complaint history review concluded this was a repeat issue.A visual inspection was performed and found that the cable connector is damaged.A functional evaluation was performed and that the unit could not be tested due to the damaged cable connector.The complaint was verified.Factors that could have contributed to the reported event include misalignment of the connector when connecting to the unit receptacle in which excessive force or twisting could cause damage.No containment or corrective actions are recommended at this time.